I would not recommend taking LSD for any reason. Just my opinion.
did anyone here try lsd or cannabis for tardive dyskinesia?
What is Tardive Dyskinesia?
Tardive dyskinesia is a neurological syndrome caused by the long-term use of neuroleptic drugs. Neuroleptic drugs are generally prescribed for psychiatric disorders, as well as for some gastrointestinal and neurological disorders. Tardive dyskinesia is characterized by repetitive, involuntary, purposeless movements. Features of the disorder may include grimacing, tongue protrusion, lip smacking, puckering and pursing, and rapid eye blinking. Rapid movements of the arms, legs, and trunk may also occur. Involuntary movements of the fingers may be present.
Is there any treatment?
Treatment is highly individualized. The first step is generally to stop or minimize the use of the neuroleptic drug, but this can be done only under close supervision of the physician.. However, for patients with a severe underlying condition this may not be a feasible option. Replacing the neuroleptic drug with substitute drugs may help some individuals. The only approved drug treatment for tardive dyskenesia is tetrabenazine, which is usually effective but can have side effects that need to be discussed prior to starting therapy. Other drugs such as benzodiazepines, clozapine, or botulinum toxin injections also may be tried.
What is the prognosis?
Symptoms of tardive dyskinesia may remain long after discontinuation of neuroleptic drugs. In many cases, the symptoms stop spontaneously, but in some cases they may persist indefinitely.
I just downloaded the previous bit from another site, as I didn't know what it was, and I doubt many others will either. I think it tells you exactly what you need to know. Keep us updated, please! Blessings - Blu
There are different approaches to take to treat tardive dyskinesia, LSD wouldn't be one that's adviseable. You need to speak with your doctor, preferrably a neurologist.
so there is no cure for it?
If the symptoms don't completely resolve after the causative meds are stopped, then most likely there will be some long lasting effects. There are options for minimizing the symptoms and keeping it more manageable though. Talk to your doctor.
I also heared that when you have tardive dyskinesia you also become dumber. so the iq gets lowered once you get td. is that so?